Alert archive / Georgia / Frost Advisories in 2013
Frost Advisory 1, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Mar 28, 2013, 3:45 PM EDT for 76 counties in Georgia. It took effect at Mar 29, 2013, 2:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2013, 3:45 PM EDT (19:45 UTC)
- In effect from
- Mar 29, 2013, 2:00 AM EDT
- Expired
- Mar 29, 2013, 10:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
All 76 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Dade County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1779 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
933 WWUS72 KFFC 281945 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT THU MAR 28 2013 GAZ001>005-011>013-019>025-027-030>039-041>060-066>071-291400- /O.CAN.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/ /O.NEW.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN 345 PM EDT THU MAR 28 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY. THE FREEZE WARNING HAS BEEN CANCELLED ALTHOUGH THERE COULD BE A FEW SPOTTY LOCATIONS THAT REACH FREEZING FOR A BRIEF PERIOD. * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY MORNING. * TEMPERATURES...GENERALLY 33 TO 36 DEGREES WITH A FEW LOCATIONS POSSIBLY GETTING A DEGREE OR TWO LOWER. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GAZ006>009-014>016-291400- /O.CON.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 345 PM EDT THU MAR 28 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * LOCATIONS...FAR NORTHEAST GEORGIA FRIDAY MORNING. * TEMPERATURES...IN THE MID 20S TO LOW 30S. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ061-062-072>076-078>086-093>098-105-107-109-291400- /O.NEW.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/ HANCOCK-WARREN-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS- TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-EMANUEL- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-DOOLY-PULASKI-DODGE- INCLUDING THE CITIES OF...MILLEDGEVILLE...MACON...SWAINSBORO... WARNER ROBINS...DUBLIN 345 PM EDT THU MAR 28 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY. * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY MORNING. * TEMPERATURES...GENERALLY 33 TO 36 DEGREES WITH A FEW LOCATIONS POSSIBLY GETTING A DEGREE OR TWO LOWER. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
578 WWUS72 KFFC 282128 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 528 PM EDT THU MAR 28 2013 GAZ006>009-014>016-290530- /O.CON.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 528 PM EDT THU MAR 28 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * LOCATIONS...FAR NORTHEAST GEORGIA FRIDAY MORNING. * TEMPERATURES...IN THE MID 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086- 093>098-105-107-109-290530- /O.CON.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-DOOLY-PULASKI-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...WARNER ROBINS...DUBLIN 528 PM EDT THU MAR 28 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY MORNING. * TEMPERATURES...IN THE MID 30S WITH A ISOLATED LOCATIONS POSSIBLY GETTING NEAR FREEZING. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
770 WWUS72 KFFC 290124 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 924 PM EDT THU MAR 28 2013 GAZ006>009-014>016-291400- /O.CON.KFFC.FZ.W.0014.130329T0600Z-130329T1400Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 924 PM EDT THU MAR 28 2013 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * LOCATIONS...FAR NORTHEAST GEORGIA. * TEMPERATURES...IN THE MID 20S TO LOWER 30S. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086- 093>098-105-107-109-291400- /O.CON.KFFC.FR.Y.0001.130329T0600Z-130329T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-DOOLY-PULASKI-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...WARNER ROBINS...DUBLIN 924 PM EDT THU MAR 28 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 10 AM EDT FRIDAY... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE MID 30S WITH A ISOLATED LOCATIONS POSSIBLY GETTING NEAR FREEZING. * TIMING...FROM 2 AM TO 10 AM FRIDAY MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
648 WWUS72 KFFC 290840 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 440 AM EDT FRI MAR 29 2013 GAZ006>009-014>016-291400- /O.CON.KFFC.FZ.W.0014.000000T0000Z-130329T1400Z/ FANNIN-GILMER-UNION-TOWNS-DAWSON-LUMPKIN-WHITE- INCLUDING THE CITIES OF...DAHLONEGA...CLEVELAND 440 AM EDT FRI MAR 29 2013 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...FAR NORTHEAST GEORGIA. * TEMPERATURES...IN THE MID 20S TO LOWER 30S. * TIMING...UNTIL 10 AM THIS MORNING. * IMPACTS...FREEZING TEMPERATURES WILL IMPACT EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. && $$ GAZ001>005-011>013-019>025-027-030>039-041>062-066>076-078>086- 093>098-105-107-109-291400- /O.CON.KFFC.FR.Y.0001.000000T0000Z-130329T1400Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS- FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK- PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE- OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB- ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA- FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN- TROUP-MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MACON-PEACH-HOUSTON-BLECKLEY-LAURENS- TREUTLEN-DOOLY-PULASKI-DODGE- INCLUDING THE CITIES OF...CALHOUN...ROME...CARTERSVILLE... GAINESVILLE...MARIETTA...ATLANTA...LAWRENCEVILLE...ATHENS... CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...MILLEDGEVILLE... MACON...SWAINSBORO...WARNER ROBINS...DUBLIN 440 AM EDT FRI MAR 29 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA. * TEMPERATURES...IN THE MID 30S WITH A ISOLATED LOCATIONS GETTING NEAR FREEZING. * TIMING...UNTIL 10 AM THIS MORNING. * IMPACTS...AREAS OF FROST WILL DEVELOP ON EARLY BUDDING AND FLOWERING VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Mar 28, 2:15 PM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 28, 2:15 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 215 PM EDT THU MAR 28 2013 .PREV DISCUSSION... /ISSUED 1210 PM EDT THU MAR 28 2013/ .UPDATE... DEWPOINTS HAVE TRENDED A BIT LOWER EARLIER THIS MORNING AND HAVE ADJUSTED TREND TO A BLEND OF MET AND MAV THROUGH THE AFTERNOON. RESULTANT RH VALUES WITH DRY FUELS STILL SUPPORT CURRENT FIRE DANGER STATEMENT ACROSS THE MAJORITY OF THE AREA. ALSO TWEAKED BACK CLOUD COVERAGE AS SUBSIDENCE FROM BUILDING HIGH PRESSURE HAS BEEN WINNING OVER ANY MID LEVEL MOISTURE AND MOST OF DAY SHOULD BE UNDER CLEAR SKIES. REST OF FORECAST LOOKS TO BE MOSTLY ON TRACK AND PREVIOUS DISCUSSION FOLLOWS... BAKER && .PREV DISCUSSION... /ISSUED 745 AM EDT THU MAR 28 2013/ .SHORT TERM /TODAY THROUGH FRIDAY/... GA CONTINUES UNDER NORTHWEST FLOW ALOFT THROUGH THE SHORT TERM. A WEAK SHORT WAVE MOVING SOUTHEAST INTO THE TN VALLEY MAY BRING SOME MID/HIGH CLOUDS ACROSS THE CWA TODAY. TONIGHT POTENTIALLY A GOOD RADIATION NIGHT IF CLOUDS DIMINISH ENOUGH BEFORE INCREASING AGAIN ON FRIDAY. NEXT SHORT WAVE AFFECTING THE CWA ON FRIDAY WITH GFS MORE AGGRESSIVE ON MOISTURE INCREASE AND POPS. HAVE TAKEN A COMPROMISE BETWEEN GFS AND NAM AND INTRODUCED ONLY SLIGHT POPS NORTHWEST FRIDAY AFTERNOON. NO THUNDER AT THIS TIME. HAVE ISSUED A FREEZE WARNING FOR MOST OF NORTH AND A PART OF CENTRAL GA TONIGHT...ALTHOUGH SOME AREAS IN THE WARNING MAY BE BORDERLINE. MAV/MET ARE CLOSE WITH TEMPERATURES MODERATING THROUGH FRIDAY. 41 && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... INCREASED MOISTURE WITH A WEAKENING HIGH PRESSURE RIDGE OVER THE REGION TO START THE EXTENDED. THE MODELS CONTINUE TO BE IN GOOD AGREEMENT BUT THEY STILL DIFFER ON INTENSITY OF THE APPROACHING FRONTAL SYSTEM FOR THE WEEKEND AND INTO EARLY NEXT WEEK. MAINLY INCREASING CLOUDS EXPECTED FRIDAY WITH INCREASED CHANCES OF PRECIP SAT THROUGH TUE. WARM MOIST WEST TO SOUTHWESTERLY FLOW SETS UP FRIDAY AHEAD OF APPROACHING FRONTAL SYSTEM WITH MAINLY SHOWERS EXPECTED AHEAD OF THE FRONT. AS THE BOUNDARY ENTERS THE STATE SUN INSTABILITIES INCREASE ACROSS THE AREA SO DECIDED TO CONTINUE WITH ISOLATED THUNDER SUN THROUGH TUE. THE FRONT SAGS INTO NORTH GA SUNDAY NIGHT AND STALLS...WHICH WILL ALSO ACT AS A CATALYST FOR THUNDERSTORM DEVELOPMENT. INSTABILITIES CONTINUE TO BE FAIRLY MARGINAL SO STILL NOT EXPECTING ANY SEVERE WEATHER WITH THIS SYSTEM. BOTH THE GFS AND ECMWF SHOW THIS FRONT FINALLY SWEEPING SOUTH INTO FL TUE AS A STRONG HIGH PRESSURE RIDGE BUILDS SOUTHEAST OUT OF THE NORTHERN PLAINS. 01 && .FIRE WEATHER... HAVE ISSUED A FIRE DANGER STATEMENT FOR THIS AFTERNOON FOR MUCH OF CENTRAL AND PARTS OF NORTHEAST GA. EXPECTING AT LEAST FOUR HOURS OF CRITICAL HUMIDITY ACROSS THAT AREA THIS AFTERNOON WITH SOME WIND GUSTS TO AROUND 15MPH. 41 && .AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED THROUGH PERIOD. INITIAL NW WINDS UP TO 10 KTS GUSTING 16-18 KTS WILL DECREASE THROUGH THE OVERNIGHT AND BECOME LIGHT TO VRB BY 06Z. SHOULD SWING SE FOR A BRIEF PERIOD AFTER 15Z THEN BECOME SW AFTER 18Z AT 5-7 KTS. CIGS SHOULD BUILD IN MAINLY AFTER 15Z NEAR 15 KFT THEN LOWER TO 10 KFT BY AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON WINDS. HIGH CONFIDENCE ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 35 66 43 / 0 0 10 10 ATLANTA 62 40 65 47 / 0 5 10 20 BLAIRSVILLE 57 30 59 42 / 0 10 20 30 CARTERSVILLE 62 34 64 45 / 0 10 20 30 COLUMBUS 66 40 70 46 / 0 0 5 5 GAINESVILLE 61 37 62 46 / 0 5 10 20 MACON 66 34 68 42 / 0 0 5 5 ROME 62 33 63 45 / 0 10 20 30 PEACHTREE CITY 63 33 66 42 / 0 5 10 10 VIDALIA 64 41 69 45 / 0 5 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 2 AM TO 10 AM EDT FRIDAY FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD... HENRY...JACKSON...JASPER...LAMAR...LUMPKIN...MADISON... MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...POLK... PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO... TOWNS...TROUP...UNION...UPSON...WALKER...WALTON...WHITE... WHITFIELD...WILKES. && SHORT TERM...41/BAKER LONG TERM....01 AVIATION...BAKER
Hazardous weather outlook, Mar 28, 10:33 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1033 AM EDT THU MAR 28 2013 GAZ001>009-011-012-019-020-030-031-041>043-052-291445- BARTOW-CARROLL-CATOOSA-CHATTOOGA-DADE-DOUGLAS-FANNIN-FLOYD-GILMER- GORDON-HARALSON-HEARD-MURRAY-PAULDING-POLK-TOWNS-UNION-WALKER- WHITFIELD- 1033 AM EDT THU MAR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA...NORTHWEST GEORGIA AND WEST CENTRAL GEORGIA. ...FREEZING TEMPERATURES ACROSS THE AREA TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT... A COLD AIRMASS OVER THE REGION WILL ALLOW FOR BELOW FREEZING TEMPERATURES TONIGHT ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .WEATHER HAZARDS EXPECTED... PERIODS OF HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED SUNDAY...MONDAY...AND TUESDAY WITH ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. GAZ061-062-072>076-078>086-089>098-102>113-291445- BALDWIN-BIBB-BLECKLEY-CHATTAHOOCHEE-CRAWFORD-CRISP-DODGE-DOOLY- EMANUEL-GLASCOCK-HANCOCK-HARRIS-HOUSTON-JEFFERSON-JOHNSON-JONES- LAURENS-MACON-MARION-MONTGOMERY-MUSCOGEE-PEACH-PULASKI-SCHLEY- STEWART-SUMTER-TALBOT-TAYLOR-TELFAIR-TOOMBS-TREUTLEN-TWIGGS- WARREN-WASHINGTON-WEBSTER-WHEELER-WILCOX-WILKINSON- 1033 AM EDT THU MAR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...SOUTHEAST GEORGIA AND WEST CENTRAL GEORGIA. ...HIGH FIRE DANGER CONDITIONS THIS AFTERNOON AND EVENING... .DAY ONE...THIS AFTERNOON AND TONIGHT... RELATIVE HUMIDITY OF 25 PERCENT OR LESS CAN BE EXPECTED FOR 4 OR MORE HOURS THIS AFTERNOON AND EVENING. WINDS WILL BE NORTHWEST AT 10 MPH OE LESS...COMBINE THIS WITH WITH DRY FUELS AND HIGH FIRE DANGER CONDITIONS CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED THUNDERSTORMS EXPECTED SUNDAY THROUGH TUESDAY AS NEXT FRONTAL BOUNDARY SWEEPS ACROSS THE STATE. INSTABILITIES ARE MARGINAL SO NOT EXPECTING ANY SEVERE WEATHER WITH THIS SYSTEM. .WEATHER HAZARDS EXPECTED... PERIODS OF HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED SUNDAY...MONDAY...AND TUESDAY WITH ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. GAZ013>016-021>025-027-032>039-044>051-053>060-066>071-291445- BANKS-BARROW-BUTTS-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-DAWSON- DEKALB-FAYETTE-FORSYTH-GREENE-GWINNETT-HALL-HENRY-JACKSON-JASPER- LAMAR-LUMPKIN-MADISON-MERIWETHER-MONROE-MORGAN-NEWTON- NORTH FULTON-OCONEE-OGLETHORPE-PICKENS-PIKE-PUTNAM-ROCKDALE- SOUTH FULTON-SPALDING-TALIAFERRO-TROUP-UPSON-WALTON-WHITE-WILKES- 1033 AM EDT THU MAR 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL GEORGIA...EAST CENTRAL GEORGIA...NORTH CENTRAL GEORGIA...NORTHEAST GEORGIA AND WEST CENTRAL GEORGIA. ...HIGH FIRE DANGER CONDITIONS THIS AFTERNOON AND EVENING... ...FREEZING TEMPERATURES ACROSS THE AREA TONIGHT... .DAY ONE...THIS AFTERNOON AND TONIGHT... RELATIVE HUMIDITY OF 25 PERCENT OR LESS CAN BE EXPECTED FOR 4 OR MORE HOURS THIS AFTERNOON AND EVENING. WINDS WILL BE NORTHWEST AT 10 MPH OE LESS...COMBINE THIS WITH WITH DRY FUELS AND HIGH FIRE DANGER CONDITIONS CAN BE EXPECTED. A COLD AIRMASS OVER THE REGION WILL ALLOW FOR BELOW FREEZING TEMPERATURES TONIGHT ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FREEZING TEMPERATURES EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA FRIDAY MORNING. ISOLATED THUNDERSTORMS EXPECTED SUNDAY THROUGH TUESDAY AS NEXT FRONTAL BOUNDARY SWEEPS ACROSS THE STATE. INSTABILITIES ARE MARGINAL SO NOT EXPECTING ANY SEVERE WEATHER WITH THIS SYSTEM. .WEATHER HAZARDS EXPECTED... PERIODS OF HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED SUNDAY...MONDAY...AND TUESDAY WITH ISOLATED THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 7:55 AM EDT | Freeze Warning | FFC | Banks, Barrow, Bartow, Butts, Carroll, Catoosa and 52 more | 26 hr |
Nearby
Frost Advisories in Georgia, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.